# SDR SWAA2013110722044

- Difficulty date: August 28, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 33,802 hours, 21,849 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9923412
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT FS 715 RT, BETWEEN LONGERON 18R & LONGERON 17R.  R & R FRAME IAW SRM & DRAWING.
